# SDR UALA2012122107344

- Difficulty date: December 19, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 69,097 hours, 12,471 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 6228850200
- Part serial: 15
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT COMM NO DATA LINK.  REPLACED SATCOM HGA FOR LOW GAIN SYSTEM BITE TEST OK, LOG-ON NORMAL.
